# SDR UALA2012101905990

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 61,233 hours, 22,658 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 33-51-38 BATTERY EMERGENCY L' DISPLAYED AFTER PERFORMING NR 3 SVC CABIN EMERGENCY LIGHT TEST.  TROUBLESHOT PER TSM 33-51-00, REPLACED L EPSU BATTERY (11WL) PER MM.  OPS CHECKS GOOD.
